# SDR ASAA2019061099652

- Difficulty date: June 9, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 26,014 hours, 8,346 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: YJ4169274
- Condition: Failed
- Location: Engine Speed
- Part time: 16,143 hours, 5,643 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 08031001. AEVM HAD FAULT N2 TACHO LOSS E1. GROUNDED - YES. REF B737-900 FIM 77-31 TASK 805 CDS BITE DID NOT SHOW RELATED RPM FAULT. CLEARED AVM BITE FAULTS. REMOVED AND REPLACED #1 ENG N2 SENSOR IAW B737-900 AMM 77-11-02. N2 SPEED SENSOR INSTALLATION TEST/ ENG RUN + LEAK CHECK GOOD. AVM BITE SHOWS NO FAULTS. REPAIR CONFIRMATION SUCCESSFUL.
